Colorado, 2015

Hail in Colorado, May 22, 2015

May 22, 2015 · NWS PUB · 2 events in 1 county or zone

A strong storm produced hail up to the size of nickels in Pueblo West.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

A strong storm produced hail up to the size of nickels in Pueblo West.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at May 22, 1:47 PM MST, 1 hour 43 minutes earlier.

Area forecast discussion, May 22, 1:47 PM MST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
247 PM MDT FRI MAY 22 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 243 PM MDT FRI MAY 22 2015

AN UPR LOW WL BE MOVING FROM AROUND THE SRN TIP OF NV THIS
EVENING...INTO SERN UT BY 12Z SAT. THERE WL BE AT LEAST SCT
SHOWER/TSTMS OVR THE MTNS AND HIGH VALLEYS THE FIRST PART OF
TONIGHT...WITH ISOLD TO SCT ACTIVITY OVR THE I-25 CORRIDOR AND
PORTIONS OF THE SERN PLAINS. BY LATE TONIGHT MUCH OF THE
SHOWER/TSTM ACTIVITY WL END...HOWEVER THE MODELS HAVE BEEN
CONSISTENTLY BEEN SHOWING THE SERN PLAINS GETTING HIT WITH A BAND
OF PCPN LATE TONIGHT AND INTO SAT MORNING...SO WL KEEP RELATIVELY
HIGH POPS IN THAT AREA. LATE TONIGHT MUCH OF THE SERN PLAINS IS
EXPECTED TO BE COVERED WITH LOW STRATUS AND SOME FOG.

THE LOW STRATUS WL DISSIPATE THRU THE MORNING HOURS SAT...POSSIBLY
HANGING ON INTO THE EARLY AFTERNOON ALONG THE ERN BORDER. THE UPR
LOW WL MOVE INTO WEST CENTRAL CO BY LATE AFTERNOON.  PCPN WL DEVELOP
OVER THE MTNS AND HIGH VALLEYS IN THE LATE MORNING AND EARLY
AFTERNOON HOURS...AND SPREADING OVR THE I-25 CORRIDOR IN THE
AFTERNOON. THE NAM SHOWS DEW POINTS ALONG THE I-25 CORRIDOR IN THE
MID 20S AROUND KTAD...TO THE UPR 30S OR LOWER 40S IN EL PASO COUNTY
IN THE AFTERNOON...BUT REMAINING QUITE MOIST OVR THE FAR SERN PLAINS
WITH LOWER TO MID 50 SFC DEW POINTS. MODELS ARE INDICATING A BIT OF
A DRY SLOT OVR THE FAR SERN PLAINS....BUT TOWARD EVENING THERE MAY
BE ISOLD TO SCT STORMS DEVELOPING IN THAT AREA. STORMS OVR THE FAR
SERN PLAINS WL HAVE THE POTENTIAL TO BE STRONG TO SEVERE. THE NAM
SHOWS CAPE VALUES OF ROUGHLY 1500-2500 J/KG OVR THE FAR ERN
COUNTIES...WITH 0-6KM SHEAR VALUES OF AROUND 60 KTS.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 243 PM MDT FRI MAY 22 2015

...UNSETTLED WEATHER CONTINUES...

LARGE UPPER LOW PRESSURE SYSTEM NOW MOVING INTO THE DESERT SW WILL
CONTINUE MOVING NE AND WILL BE IN NE CO SAT NIGHT...MOVING INTO THE
NE PANHANDLE BY SUN MORNING. WILL SEE MOST OF THE CONVECTION
ASSOCIATED WITH THIS SYSTEM MOVING N AND E OF OUR AREA BY SAT EVE.
DRY AIR MOVING IN FROM THE S-SW SHOULD KEEP THE PLAINS MAINLY DRY
OVERNIGHT.

ON SUNDAY...FRONT ON THE BACKSIDE OF THE DEPARTING LOW WILL PUSH
THROUGH SE CO...AS THE BASE OF THE PARENT TROUGH MOVES EWD THROUGH
OUR AREA. SO...SHOULD SEE AN INCREASE IN PRECIP DURING THE
DAY...FIRST OVER THE CENTRAL MTS AND SAN LUIS VALLEY...THEN
THE ERN MTS AND I-25 CORRIDOR BY SUN AFTERNOON. HAVE INCREASED
POPS TO LIKELY OVER THE ERN RANGES AND SURROUNDING AREAS. HEAVY
RAIN WILL ONCE AGAIN BE THE MAIN CONCERN...ESPECIALLY OVER THE
PIKES PEAK REGION...WHICH LOOKS TO SEE THE BRUNT OF THE WRAP-AROUND
MOISTURE. LOW CLOUDS AND AREAS OF LIGHT RN OR DZ WILL LINGER THROUGH
SUN NIGHT...WITH ONLY A BRIEF BREAK EXPECTED MON MORNING BEFORE
ANOTHER UPPER LOW SWINGS INTO NRN NM DURING THE AFTERNOON. DEPENDING
ON THE AMT OF RAIN SUNDAY...THE ADDITIONAL PRECIP MON AFTERNOON-EVE
COULD POSE A PROBLEM FOR THE PIKES PEAK REGION.

TUE-WED...MODELS INDICATE A BREAK IN THE PRECIP AS SHORT WAVE RIDGE
MOVES OVER THE AREA. MOS GUIDANCE IS SHOWING NR 80 TUE AND MID 80S
FOR THE PLAINS BY WED. HAVE UNDERCUT MOS BY 5-7 DEGREES SINCE
PERSISTENCE TENDS TO WIN OUT WHEN WE GET IN THESE WET PATTERNS.
BUT...IT SHOULD BE A SIGNIFICANT IMPROVEMENT FROM THE RECENT COOL
SPELL.

NEXT SYSTEM IS LINED UP TO ARRIVE LATE WED OR THU. THIS SYSTEM STILL
LOOKS LIKE IT MAY HAVE POTENTIAL TO BRING SIGNIFICANT ADDITIONAL
MOISTURE TO THE AREA...AS A SUBTROPICAL CONNECTION DEVELOPS FROM
THE SOUTH. THE QUESTION IS WHERE AND HOW FAR E THIS MOIST PLUME SETS
UP. HAVE RAISED THE ENSEMBLE POPS A BIT SINCE THIS HAS BEEN A
CONSISTENT FEATURE IN THE GLOBAL MODEL RUNS...AND GIVEN THE WET
PATTERN ANOTHER SHOT OF HEAVY PRECIP NEXT WEEK SEEMS A DECENT BET.
STILL QUITE A BIT OF UNCERTAINTY THIS FAR OUT...HOWEVER. ROSE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 243 PM MDT FRI MAY 22 2015

KCOS WL HAVE MVFR TO LOW VFR CONDITIONS THIS EVENING WITH SOME
SHOWERS/TSTMS IN THE VCNTY. KPUB WL HAVE VFR CONDITIONS THIS
EVENING WITH THE POTENTIAL FOR SOME SHOWERS/TSTMS IN THE VCNTY.
OVERNIGHT LOW STRATUS IS EXPECTED TO SPREAD ACRS MUCH OF THE SERN
CO PLAINS WITH MVFR OR IFR CONDITIONS INTO ABOUT MIDMORNING
SATURDAY. KALS IS EXPECTED TO HAVE VFR CONDITIONS TONIGHT AND
SATURDAY...WITH THE POTENTIAL FOR SHOWERS/TSTMS IN THE VCNTY THIS
EVENING AND AGAIN SATURDAY AFTERNOON.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...ROSE
AVIATION...28
Hazardous weather outlook, May 22, 10:01 AM MST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
1101 AM MDT FRI MAY 22 2015

COZ058>089-093>099-231715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1101 AM MDT FRI MAY 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SNOW SHOWERS CAN BE EXPECTED OVER THE MOUNTAINS THIS AFTERNOON AND
EVENING. AN ADDITIONAL INCH OR TWO OF SNOW ACCUMULATION WILL BE POSSIBLE
ABOVE 9000 FEET...ESPECIALLY OVER THE CENTRAL MOUNTAINS AND PIKES
PEAK.

A FEW AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED OVER THE
MOUNTAINS...WHICH WILL SPREAD OVER THE PALMER DIVIDE AND
INTERSTATE 25 CORRIDOR. LIGHTNING...LOCALLY HEAVY RAINFALL AND PEA
SIZE HAIL ARE POSSIBLE. A DRYLINE IS FORECAST TO DEVELOP OUT NEAR
THE KANSAS BORDER THIS AFTERNOON...AND ONE OR TWO STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE...WITH HAIL THE SIZE OF PENNIES OR
QUARTER...LOCALLY HEAVY RAINFALL AND LIGHTNING BEING THE MAIN
THREATS.

AREAS THAT SEE LOCALLY HEAVY RAINFALL...WILL BE PRONE TO FLASH
FLOODING AND MAINSTEM RIVER AND STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER SOUTHERN COLORADO THROUGH
THE PERIOD. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE NEARLY
EACH DAY IN THE PERIOD...WITH PRIMARY CONCERNS OF LIGHTNING...LOCALLY
HEAVY RAIN AND SMALL HAIL.

SEVERE THUNDERSTORMS MAY IMPACT THE PLAINS ON SATURDAY. THE MAIN AREA
OF CONCERN EXTENDS FROM THE FAR EASTERN PLAINS BACK TOWARD NORTHEAST
EL PASO COUNTY. LARGE HAIL AND TORNADOES WILL BE POSSIBLE IF SEVERE
STORMS DEVELOP.

MORE SNOW WILL IMPACT THE MOUNTAINS SATURDAY THROUGH MONDAY EVENING...WITH
ACCUMULATIONS OF SEVERAL INCHES POSSIBLE ABOVE 10000 FEET.

CURRENT MODEL PROJECTIONS INDICATE THAT THE NEXT ROUND OF WIDESPREAD
HEAVY RAINFALL COULD BEGIN TO MOVE INTO SOUTHERN COLORADO ON THURSDAY.
HOWEVER...THIS IS STILL NEARLY A WEEK A WAY AND VERY UNCERTAIN AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE THROUGH THIS EVENING ACROSS ALL OF SOUTHERN COLORADO.

28/28

In the hours before

Local storm report, May 22, 9:50 AM MST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1050 AM MDT FRI MAY 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     HEAVY RAIN       7 SSE THATCHER          37.46N 104.00W
05/22/2015  M0.67 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0917 AM     HEAVY RAIN       6 ESE THATCHER          37.54N 103.93W
05/22/2015  M0.58 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0917 AM     HEAVY RAIN       13 S TIMPAS             37.64N 103.78W
05/22/2015  M0.81 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0916 AM     HEAVY RAIN       14 SSW HIGBEE           37.59N 103.55W
05/22/2015  M0.54 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0916 AM     HEAVY RAIN       11 SSE THATCHER         37.42N 103.92W
05/22/2015  M0.52 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0915 AM     HEAVY RAIN       2 ENE AIR FORCE ACADEMY 38.98N 104.83W
05/22/2015  M0.67 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0915 AM     HEAVY RAIN       5 E AIR FORCE ACADEMY   38.98N 104.77W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0914 AM     HEAVY RAIN       4 SSE BLACK FOREST      38.96N 104.68W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0914 AM     HEAVY RAIN       5 ESE AIR FORCE ACADEMY 38.94N 104.78W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0913 AM     HEAVY RAIN       4 SSW AIR FORCE ACADEMY 38.92N 104.88W
05/22/2015  M0.59 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0913 AM     HEAVY RAIN       5 NE COLORADO SPRINGS   38.90N 104.76W
05/22/2015  M0.63 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0912 AM     HEAVY RAIN       4 NNE PETERSON AFB      38.88N 104.69W
05/22/2015  M0.55 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0912 AM     HEAVY RAIN       3 N MANITOU SPRINGS     38.89N 104.91W
05/22/2015  M0.55 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0911 AM     HEAVY RAIN       2 NW MANITOU SPRINGS    38.88N 104.93W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0910 AM     HEAVY RAIN       4 NW PETERSON AFB       38.88N 104.75W
05/22/2015  M0.63 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0910 AM     HEAVY RAIN       2 NE COLORADO SPRINGS   38.86N 104.80W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0909 AM     HEAVY RAIN       1 NW PETERSON AFB       38.84N 104.71W
05/22/2015  M0.63 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0909 AM     HEAVY RAIN       3 WSW PETERSON AFB      38.82N 104.76W
05/22/2015  M0.71 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0909 AM     HEAVY RAIN       5 W SECURITY            38.76N 104.83W
05/22/2015  M0.91 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0908 AM     HEAVY RAIN       6 W FOUNTAIN            38.68N 104.82W
05/22/2015  M1.20 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0908 AM     HEAVY RAIN       9 NE PENROSE            38.53N 104.90W
05/22/2015  M0.96 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0907 AM     HEAVY RAIN       2 SSE SECURITY          38.73N 104.73W
05/22/2015  M0.95 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0907 AM     HEAVY RAIN       4 SW COLORADO SPRINGS   38.79N 104.86W
05/22/2015  M0.52 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0906 AM     HEAVY RAIN       COLORADO SPRINGS        38.84N 104.83W
05/22/2015  M0.52 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0906 AM     HEAVY RAIN       6 SSW BLACK FOREST      38.94N 104.74W
05/22/2015  M0.54 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0905 AM     HEAVY RAIN       2 WSW AIR FORCE ACADEMY 38.97N 104.90W
05/22/2015  M0.62 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0905 AM     HEAVY RAIN       2 ENE MANITOU SPRINGS   38.88N 104.87W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0904 AM     HEAVY RAIN       4 N MANITOU SPRINGS     38.91N 104.90W
05/22/2015  M0.58 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0904 AM     HEAVY RAIN       CASCADE                 38.90N 104.97W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0820 AM     HEAVY RAIN       1 NNE CANON CITY        38.47N 105.21W
05/22/2015  M1.05 INCH       FREMONT            CO   TRAINED SPOTTER

0758 AM     HEAVY RAIN       7 ESE TEXAS CREEK       38.37N 105.46W
05/22/2015  M0.68 INCH       FREMONT            CO   TRAINED SPOTTER

0727 AM     SNOW             4 N FLORISSANT          39.00N 105.30W
05/22/2015  M1.5 INCH        TELLER             CO   TRAINED SPOTTER

            FELL SINCE 1 AM.

0700 AM     HEAVY RAIN       1 NNW CANON CITY        38.47N 105.23W
05/22/2015  M1.11 INCH       FREMONT            CO   COCORAHS

0700 AM     HEAVY RAIN       ROYAL GORGE             38.46N 105.31W
05/22/2015  M1.08 INCH       FREMONT            CO   COCORAHS

0700 AM     HEAVY RAIN       1 ENE FOUNTAIN          38.69N 104.68W
05/22/2015  M0.78 INCH       EL PASO            CO   COCORAHS

0700 AM     HEAVY RAIN       6 W WESTCLIFFE          38.13N 105.58W
05/22/2015  M0.68 INCH       CUSTER             CO   COCORAHS

0640 AM     HEAVY RAIN       2 NNE SECURITY          38.78N 104.73W
05/22/2015  M0.82 INCH       EL PASO            CO   NWS EMPLOYEE

            24 HR AMOUNT

&&

28
Special weather statement, May 22, 3:23 PM MST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
423 PM MDT FRI MAY 22 2015

COZ085-086-222315-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
423 PM MDT FRI MAY 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO AND SOUTH
CENTRAL EL PASO COUNTIES UNTIL 515 PM MDT...

AT 423 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PUEBLO RESERVOIR...OR 10 MILES WEST OF PUEBLO...MOVING NORTHEAST AT
20 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...PUEBLO RESERVOIR...PUEBLO WEST AND PINON.

LAT...LON 3818 10482 3833 10493 3855 10455 3832 10439
TIME...MOT...LOC 2223Z 240DEG 16KT 3830 10480

PGW

The radar

The Pueblo radar (KPUX), 55 km away, was scanning. The volume nearest the first event began at 22:32 UTC.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Pueblo

When
May 22, 3:30 PM MST to 3:35 PM MST
Where
Pueblo County, 2.57 mi WNW of Pueblo West
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
38.330, -104.790

Hail, Pueblo

When
May 22, 3:38 PM MST to 3:43 PM MST
Where
Pueblo County, 1.38 mi N of Pueblo West
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
38.330, -104.750

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2015Every state in 2015This day in weather historyWarnings in Colorado, May 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 573042, 573041.